Skip to main content
Log in

Weakly Mixing Invariant Tori of Hamiltonian Systems

  • Published:
Communications in Mathematical Physics Aims and scope Submit manuscript

Abstract:

We note that every finite or infinite dimensional real-analytic Hamiltonian system with a quasi-periodic invariant KAM torus of finite dimension d≥ 2 can be perturbed in such a way that the new real-analytic Hamiltonian system has a weakly mixing invariant torus of the same dimension.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received: 24 April 1998/ Accepted: 14 January 1999

Rights and permissions

Reprints and permissions

About this article

Cite this article

Knill, O. Weakly Mixing Invariant Tori of Hamiltonian Systems. Comm Math Phys 204, 85–88 (1999). https://doi.org/10.1007/s002200050638

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002200050638

Keywords

Navigation